RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 173, Number 3  


Renormalization group in a fermionic hierarchical model in projective coordinates
M. D. Missarov
355
An integrable multicomponent quad-equation and its Lagrangian formulation
J. Atkinson, S. B. Lobb, F. W. Nijhoff
363
Integrating Klein–Gordon–Fock equations in an external electromagnetic field on Lie groups
A. A. Magazev
375
A group theory derivation of the relativistic path integral and the “history-string” dynamics
M. B. Menskii
392
Minkowski superspaces and superstrings as almost real–complex supermanifolds
S. Bouarroudj, P. Ya. Grozman, D. A. Leites, I. M. Shchepochkina
416
Phantom dark energy with tachyonic instability: Metric perturbations
A. V. Serghienko, V. A. Rubakov
441
Asymptotic behavior of small deviations for Bogoliubov's Gaussian measure in the $L^p$ norm, $2\le p\le\infty$
V. R. Fatalov
453
Classical Euclidean wormhole solutions in the Palatini $f(\widetilde R)$ cosmology
F. Darabi
468
Quantization of stationary Gaussian random processes and their generalizations
A. I. Oksak
479
Erratum in E. Jurčišinová, M. Jurčišin, and R. Remecký (Teoret. Mat. Fiz., Vol. 169, No. 2, November, 2011)
517
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019